ResearcherID Thomson Reuters  

Mencattini, Igor
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-2857-2011
URL: http://www.researcherid.com/rid/F-2857-2011
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Insertion and elimination Lie algebra: The ladder case
 Author(s): Mencattini, I; Kreimer, D
 Source: Letters in Mathematical Physics Volume: 67 Issue: 1 Pages: 61-74 Published: JAN 2004
 Times Cited: 11
 DOI: 10.1023/B:MATH.0000027749.09118.a5
added
21-Sep-11
2.  Title: The structure of the ladder insertion-elimination Lie algebra
 Author(s): Mencattini, I; Kreimer, D
 Source: Communications in Mathematical Physics Volume: 259 Issue: 2 Pages: 413-432 Published: OCT 2005
 Times Cited: 10
 DOI: 10.1007/s00220-005-1340-7
added
21-Sep-11
3.  Title: On the Geometric Origin of the Bi-Hamiltonian Structure of the Calogero-Moser System
 Author(s): Bartocci, Claudio; Falqui, Gregorio; Mencattini, Igor; et al.
 Source: International Mathematics Research Notices Issue: 2 Pages: 279-296 Published: 2010
 Times Cited: 6
 DOI: 10.1093/imrn/rnp130
added
21-Sep-11
4.  Title: Hyper-symplectic structures on integrable systems
 Author(s): Bartocci, C; Mencattini, I
 Source: Journal of Geometry and Physics Volume: 50 Issue: 1-4 Pages: 339-344 Published: APR 2004
 Times Cited: 3
 DOI: 10.1016/j.geomphys.2003.09.011
added
21-Sep-11
5.  Title: Some remarks on special Kahler geometry
 Author(s): Bartocci, Claudio; Mencattini, Igor
 Source: Journal of Geometry and Physics Volume: 59 Issue: 7 Pages: 755-763 Published: JUL 2009
 Times Cited: 2
 DOI: 10.1016/j.geomphys.2009.03.003
added
21-Sep-11
6.  Title: On the insertion-elimination lie algebra of Feynman graphs
 Author(s): Ebrahimi-Fard, K; Kreimer, D; Mencattini, I; et al.
 Source: Lie Theory and Its Applications in Physics V, Proceedings Pages: 124-134 Published: 2004
 Times Cited: 1
 DOI: 10.1142/9789812702562_0007
added
21-Sep-11
7.  Title: A Note on the Automorphism Group of the Bielawski-Pidstrygach Quiver
 Author(s): Mencattini, Igor; Tacchella, Alberto
 Source: Symmetry Integrability and Geometry-Methods and Applications Volume: 9 Published: 2013
 Times Cited: 1
 DOI: 10.3842/SIGMA.2013.037
added
03-Sep-13
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: